MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 6 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 6 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6720-0635
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
It was reported by the customer that "during a tha accolade case today, we encountered an issue with a size 6, 132 offset stem.The implant appeared to sit approximately 4mm higher than the trial.Following implantation, the femur fractured¿though it¿s unclear if this was directly related.We opened a second size 6, 132 offset stem, which fit line-to-line with the trial".
 
Additional Manufacturer Narrative
Reported event an event regarding size/fit issue & intraoperative fracture involving an accolade stem was reported.The event was not confirmed.Method & results -product evaluation and results: visual inspection: visual inspection of the returned device had nothing remarkable to report.Dimensional inspection: the device is dimensionally within specification as per inspection completed.Functional inspection: not performed because the event is related to in-vivo performance and therefore functionality could not be duplicated.Material analysis: not performed as this event does not relate to material integrity.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported by the customer that "during a tha accolade case today with doctor, we encountered an issue with a size 6, 132 offset stem.The implant appeared to sit approximately 4mm higher than the trial.Following implantation, the femur fractured¿though it¿s unclear if this was directly related.We opened a second size 6, 132 offset stem, which fit line-to-line with the trial".The device is dimensionally within specification as per inspection completed.The exact cause of the event could not be determined.If further information becomes available this investigation will be re-opened.
 
Event or Problem Description
No new information.

Brand Name
SIZE 6 ACCOLADE II 132 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21922039
Report Number0002249697-2025-00446
Device Sequence Number18399791
Product Code LPH
UDI-Device Identifier04546540664495
UDI-Public04546540664495
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6720-0635
Device Lot Number26238951
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer07/12/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale